Aspirina 500 mg 20 comp View larger

Aspirina 500 mg 20 comprimidos

Symptomatic relief of fevers and occasional mild or moderate pain, such as headaches, muscle (contractures), dental, menstrual or back pain.

More details

4,95 € tax incl.

More info

1. WHAT IS ASPIRIN 500 mg tablets

This medicine contains acetylsalicylic acid as an active ingredient: Reduces pain and fever.
 Aspirin 500 mg is indicated to relieve pain (headaches, dental, muscular, back ...) and to reduce fever.


 2. BEFORE TAKING ASPIRIN 500 mg tablets

Check with your doctor before taking this medicine if:

· Are allergic to aspirin or to any of the excipients of this medicine.
· Have a stomach ulcer or bowel or if you routinely suffer from gastric distress.
· Have or have had asthma or if you are allergic asthma-taking: aspirin, anti-inflammatories, analgesics or other tartrazine.
· Have hemophilia or other blood clotting problems.
· Suffer from nasal polyps associated with asthma that are produced or increased by acetylsalicylic acid.
· Is treated with oral anticoagulant medicines.
· It is under 16 years (Reye syndrome).
· Suffering from kidney and / or liver (kidney and / or liver).
· It is in her third trimester of pregnancy.
 · If you have high blood pressure, or have reduced kidney function, heart or liver, or has alterations in blood clotting.
· If you have had stomach ulcers or intestine.
· If you are treated with anticoagulants should consult your doctor before taking this medicine.
· If you are taking anti-inflammatory or other medicines since certain medicines can interact with aspirin 500 mg tablets and produce undesirable effects.
· If you are allergic to other anti-inflammatory or antirheumatic.
· If you have glucose-6-phosphate dehydrogenase deficiency.
· If you have or have had rhinitis or urticaria.
· If you have recently undergone or whether you should be in the next 7 days surgery, including dental surgery.
· If you are in the first or second trimester of pregnancy.
· Not routinely given to prevent any inconvenience caused by vaccinations.

Using other medicines

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines including those obtained without a prescription, homeopathic, medicinal plants and other related health since it may be necessary to discontinue treatment or adjust the dose of any of these products.
This is especially important in the case of:
- Other analgesics or anti-inflammatory medicines (medicines used to treat pain and / or muscle inflammation),
- Some antidepressants, including selective inhibitors of serotonin reuptake, as it increases the risk of bleeding,
- Anticoagulants (medicines used to "liquefy" the blood and prevent clots) such as warfarin,
- Oral antidiabetics (medicines to lower blood sugar level),
- Barbiturates (medicines used to treat seizures),
- Beta-blockers (medicines to control hypertension),
- Cimetidine and ranitidine (used for heartburn)
- Medicines used to prevent transplant rejection (cyclosporine and tacrolimus),
- Corticosteroids, as it may increase the risk of gastrointestinal bleeding,
- Digoxin (heart medication),
- High blood pressure (diuretics and ACE inhibitors)
- Phenytoin, and valproic acid (antiepileptic),
- Interferon alpha (used for the treatment of certain viral infections and tumor),
- Lithium (used in psychiatric illness)
- Cancer or rheumatoid arthritis (methotrexate)
- Medicines used to treat gout (probenecid)
- Vancomycin (antibiotic used for infections),
- Zidovudine (used in the treatment of patients infected with HIV, which causes AIDS).

Interference with diagnostic tests

If you are going to do some diagnostic tests (including blood, urine, etc ...), tell your doctor you are taking this medication because it can alter the results.

Taking aspirin 500 mg tablets with food and drink:

Take this medication after meals or with food.
If you regularly consume alcohol (three or more alcoholic beverages-beer, wine, liquor, ... - a day) aspirin 500 mg tablets can cause stomach bleeding him.

Pregnancy

Consult your doctor or pharmacist before taking any medicine.

IMPORTANT FOR WOMEN:
If you are pregnant or think you may be pregnant, consult your doctor before taking this medicine. The consumption of this medicine during the first and second trimester of pregnancy can be dangerous for the embryo or fetus and should be monitored by your doctor. Do not take this medicine during the third trimester of pregnancy, as it can prolong labor and contribute to bleeding of the mother or baby.

Lactation

Consult your doctor or pharmacist before taking any medicine.
Women breast feeding should consult a physician before using this medicine, as aspirin passes into breast milk.

Use in children

Do not administer to children under 16 years.

Use in over 65 years

The elderly should not take this medication without consulting your doctor, because they are more likely to suffer adverse effects.

Driving and using machines

It has not been described any effect on the ability to drive or operate machinery.


 3. HOW TO TAKE ASPIRIN 500 mg tablets

Follow these instructions unless your doctor gave you different advice. Ask your doctor or pharmacist if you have doubts.
This medicine is given orally.

Adults and children over 16 years: 1 tablet (500 mg of acetylsalicylic acid) every 4 to 6 hours, if necessary. It shall not exceed 8 tablets (4 g of acetylsalicylic acid) in 24 hours.

Patients with liver function or reduced kidney: consult a doctor and you should reduce the dose.

The tablets should be undone in a glass of water after meals or with food.
You should not take this medicine on an empty stomach. Always use the lowest effective dose.
The administration of this preparation is subject to the occurrence of painful symptoms or fever. As this medication may disappear should be discontinued.
If the pain persists for more than 5 days or fever for more than 3 days or symptoms worsen or other than, you must stop treatment and consult a doctor.

If you take more ASPIRIN 500 mg tablets than you should:

The main symptoms of overdose are headache, dizziness, tinnitus, blurred vision, drowsiness, sweating, rapid breathing, mental confusion, nausea, vomiting and occasionally diarrhea.
It will recommend the package and bring the medication to the health professional.
In case of overdose or accidental ingestion, immediately consult your doctor or pharmacist or go to a doctor immediately or call a poison control center center, phone: +34 91 562 04 20, indicating the medicine and the amount taken.

DOWNLOAD LEAFLET

Reviews

Write a review

Aspirina 500 mg 20 comprimidos

Aspirina 500 mg 20 comprimidos

Symptomatic relief of fevers and occasional mild or moderate pain, such as headaches, muscle (contractures), dental, menstrual or back pain.

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense